# SDR HNAA2019083000244

- Difficulty date: August 24, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N669
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 37,087 hours, 33,076 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERIOR WEB HAS A MISDRILLED HOLE.   R&R INTERIOR CARGO DOOR LOWER WEB - MAJOR REPAIR
